... thought i had heat/exhaustion. stopped giving me all medications after several days and released me and i flew home on scheduled flight. i have terrible aches, etc. periodically. why? what can I do? have been to dr. and he just says wait it out, but it is really bad because i am basically a healthy 63 yr old female with no problems. any suggestions to getting over this somehow?
The medication that you were treated with, Prednisone is a dehydrogenated analogue of cortisol (many trade names) ; used as an anti-inflammatory drug in the treatment of arthritis and as an immunosuppressant. Have you been tested to see if you have fibromyalgia, if not you should have this discussion with your doctor, 10 years passed before I was diagnosed. There are treatments and medications for this illness.
They treated you for heat exhaustion with steroids? Did they mention any other diagnosis, you need to make sure whatever got you sick in China is gone and then talk to your doctor about possibly getting you straightened out from the steroids, you aren't supposed to suddenly stop steroids, and they could be some of your problem. Talk to a pharmacist about the steroids and how they should be tapered down, not suddenly stopped. Pharmacists are the true medication experts and they might be able to tell you if the sudden cessation of the steroids may be causing any of your problem. If you can't get anymore info out of your doctor, get to an internal medicine doctor, or infectious disease doctor for help.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2013 • 4 answers
Posted 4 Mar 2016 • 0 answers
Took prednisone tablets for contact dermititis was suppose to to take for 14 days have 3 days worth?
Posted 8 Aug 2016 • 0 answers
Methylprednisolone - If I took a prednisone for a 6 days a month ago, can I take it again now for 6?
Posted 29 Mar 2017 • 0 answers
Posted 13 Aug 2017 • 2 answers